Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Negative 4 Months Continued Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Neuropathy

I was diagnosed in Nov. 2007 with PCP. My CD4 count was about 20. My doctor putme on Truvada and Isentress. At the first checkup, CD4 count was up to almost 200. I've beenhaving serious neuropathy in my feet and triceps, and to some degree all...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...substituted for the Truvada if you are fully suppressed(ie continue the Isentress and possibly adding abacavir if your are HLBV B5701 negative). FTC in the Truvada also rarely aggravates peripheral neuropathy so a trial off the Truvada might... Read more »

neuropathy question

Hi Dr. Conway,Could peripheral neuropathy occur 2 months after HIV infection?I had an HIV test 36... Read more »

neuropathy following primary HIV infection

Dr. Pierone, I've recently tested positive about 3 month ago. Before that I've tested negative in... Read more »
Articles
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

...colleagues also studied ALC in 21 HIV positive patients with peripheral neuropathy related to antiretroviral therapy and five HIV negative control subjects. Skin biopsies were performed prior to treatment and at 6- and 12-month intervals. Small... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

..."hot"chemical produced in chili peppers. In a recent study, one treatment with thecapsaicin patch reduced pain for up to three months. A follow up of the studyis continuing to examine the long-term effectiveness of the patch. Amultinational trial... Read more »
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...pancreas, a large gland located behind the stomach. Less than 7% of people get it, usually after taking didanosine for a few months. Pancreatitis can be fatal. If you are taking didanosine and have sharp pain near your stomach, back, or sides,... Read more »
Connect With Others

neuropathy

Posted by cepo, 2 Replies
...and legs go from hot to cold, this is horrible. Has anyone else here experienced this and how did it go away assuming u tested negative. Im really scared and just wanted some words of encouragement Read more »

Neuropathy

Posted by tol85, 1 Reply
...My question is, Has anyone had symptoms of neuropahty, then have tested negative and suddenly all symptoms are gone? I've been told that Neuropathy is something usually found in the latter part of HIV Read more »

Neuropathy??? maybe. Your thoughts?

Posted by Anonymous, 4 Replies
...Hi guys. Scott here. Am very new to this forum. I'm very recently diagnosed. Exposed just over 3 months ago. 3 weeks after infection (amongst all the other symptoms) I got tingling in my hands, then an all over hypersensitivity Read more »

NEUROPATHY

Posted by Anonymous, 5 Replies
...I'VE FELT THIS PINS AND NEEDLES SENSATION ON BOTH ARMS AND BURNING FEET AND NOW IM SCARED I HAVE HIV. MY EXPOSURE WAS A FEW MONTHS AGO (VAGINAL) IM STRESSING OUT SO MUCH AND I DONT HAVE ANYONE TO TALK TO. I WAN TO GET TESTED BUT I HAVENT HAD THE... Read more »